# SDR AWXA0001470

- Difficulty date: March 5, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB CUTOUT FOR THE ROD END IS CRACKED.  STOP DRILLED CRACK IAW SRM 51-40-13; HFEC INSP IAW NTM PT.6 51-00-00 FIG 23.  CRACK TERMINATED AT STOP DRILL; FABBED AND INSTALLED REPAIR DOUBLER ON AFT CARGO DOOR INNER WEB CUTOUT FOR LATCH ROD END IAW SRM 51-70-13 AND 51-40-02.
